# SDR ASAA2014093009268

- Difficulty date: September 30, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 7,228 hours, 2,274 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT ROWS 8-14 ARE TOO HOT.  EVEN WHEN COOLING FWD AND AFT CABIN TEMP CONTROLLERS, F/A REPORTS STILL TOO HOT IN ROW 8-14.  ACFT GROUNDED. RAN PACKS MONITORED TEMPS THROUGHOUT CABIN WITH DIGITAL THERMOMETERS READING ARE FROM FWD TO AFT IN "AUTO", 73F, 75F IN "FULL COLD" 64F" 66F" FULL WARM 86F, 87F . OPS NORMAL NO HISTORY 30 DAYS FWD AND AFT TEMP SENSOR FILTERS ARE CLEAN.
